MathSciNet Relay Station
MathSciNet bibliographic data
MR1322935 20G30 (20H25)
Mason, A. W.; Odoni, R. W. K. Non-normal, standard subgroups of the Bianchi groups. Proc. Amer. Math. Soc. 124 (1996), no. 3, 721–726.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement